# SDR CALA2023101603081

- Difficulty date: October 14, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N819UA
- Make and model: Airbus A319-131
- Aircraft serial: 893
- Aircraft time: 76,135 hours, 32,924 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D5347106720330
- Condition: Cracked
- Location: Fr 68
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FRAME 68 LEFT SECTION CONNECTION PLATE IS CRACKED.  REMOVED AND REPLACED CONNECTING PLATE AT FR68 LEFT SECTION IAW A 319 SRM 51-72-1 PAR2.
